Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

I haven't got my periods since I had an abortion. Is it normal ?

I am 30 yrs married woman. I have TSH 8.27. Last 1 month 5 days ago I went through an abortion . That day of abortion upto noon I had spoted bleeding . After that it totally stopped. After 7 days in the evening suddenly spotted bleeding started for 1-2 minutes and stopped. After that still now my next cycle of period didn t started. Is it normal ? or Should I wait another week?
Asked On : Fri, 6 May 2011
Answers:  3 Views:  237
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Hi Welcome to healthcare Magic

yes it is normal.. Patient suffering from thyroid disorder may have menstrual irregularities
like (Menorrhagia) excessive bleeding... Once your thyroid harmone is controlled, you will have regular periods.. then you can conceive again..
Answered: Fri, 6 May 2011
I find this answer helpful
General & Family Physician Dr. Pragnesh Vachharajani's  Response
Dear normally after abortion bleeding last for 3-4 days.This is not the case with you.After abortion some irregularity like delay period is there is no need to worry,but still you should visit your doctor for examination.bye.
Answered: Fri, 6 May 2011
I find this answer helpful
General & Family Physician Dr. Mohammed Tauseef's  Response
Hi Moumita, Welcome to HealthcareMagic Forum.
It is absolutely normal to miss your Periods after an Abortion due to Hormonal Imbalance. They get delayed by one or two weeks. You can just wait for them to occur on their own, if they don't happen even after 2 weeks, you should be seeing your Gynecologist to rule out the exact cause. Also, your TSH is high, this can also be the cause. You will need medications for this. Speak to your Doctor.

Wish you Good Health, Take Care.
Answered: Fri, 6 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor